# SDR C8GA20090047

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: 2024T3
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE NR 6 SLAT OTBD HOOK AFT MOUNT HAS A CRACK BETWEEN FASTENERS.  REMOVED HOOK AND FASTENERS, PERFORMED HFEC, FABRICATED DOUBLER FROM 2024 T3 .125 INCH DIM 7 INCH BY 3.125 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
